Show simple item record

dc.contributor.authorPODOLAK, ESTHER
dc.date.accessioned2018-07-12T17:55:26Z
dc.date.available2018-07-12T17:55:26Z
dc.date.issued1974
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 35-04, Section: B, page: 1797.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7423556
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2222
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleA NEW METHOD IN THE STUDY OF NONLINEAR FREDHOLM OPERATOR EQUATIONS
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record